# SDR ORJA98252

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53182
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AT LAX - AIR TURN BACK, AFTER ENGINES SPOOLED AND AUTO THROTTLES ON AS POWER ADVANCED THE RIGHT ENGINE POPPED AND STARTED VIBRATING AFTER CLEARING RUNWAY, TRIED TO PULL RIGHT ENGINE UP, BUT IT DID NOT RESPOND N1 STAYED T 20 PERCENT N2 AT 44 PERCENT RIGHT ENGINE WAS SHUT DOWN.  REPAIRED AND REPLACED NR 2 ENGINE.  (M)
